# SDR EE4Y2022051715612

- Difficulty date: March 23, 2022
- Submitted: May 18, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N407YK
- Make and model: Boeing 737436
- Aircraft serial: 25844
- Aircraft time: 58,996 hours, 38,658 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Location: Zone 100
- Component: Frame, Boeing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN OPEN-HOLE HFEC INSPECTION OF FRAME WEB TOOLING HOLES, AND INSULATION ATTACHMENT HOLES ON THE LEFT AND RIGHT SIDE IAW BOEING SB 737-53A1362 IR (SEPT 20, 2018), PART 12, FIGURES 73, 74, 79 AND 80. (REF:AD 2019-15-07 (H): TABLE 11) IT WAS FOUND AT BS 967 THE FRAME WEB WITH TOOLING HOLE CRACKED BETWEEN S-24R AND S-25R. THE DAMAGED FRAME TOOLING HOLE WAS REPAIRED IAW AEI E.O. #17575 REV IR SUPPORTED BY FAA FORM 8110-3 AND AMOC APPROVAL TO AD 2019-15-07.
